DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1911

Full metadata record

DC FieldValueLanguage
dc.contributor.authorVarshney, R K-
dc.contributor.authorGoyal, I C-
dc.contributor.authorGhatak, A K-
dc.date.accessioned2006-07-03T03:57:28Z-
dc.date.available2006-07-03T03:57:28Z-
dc.date.issued1998-
dc.identifier.citationLightwave Technology, Journal of, 16(4), 697 - 702p.en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1911-
dc.description.abstractA simple numerical method has been developed to study the propagation characteristics of a nonlinear optical waveguide. The method is applicable to planar waveguides as well as fibers. In this method, second-order differential equation is converted into first-order differential equation which is solved by standard fourth-order Runge-Kutta method. Numerical results for nonlinear planar waveguide and optical fibers with power law profiles and Kerr-like nonlinearity have been presented. The results for planar waveguides match very well with the exact results. Present method can be applied to arbitrary refractive index profiles with any kind of nonlinearityen
dc.format.extent66644 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectsecond-order differential equationen
dc.subjectarbitrary refractive indexen
dc.titleA simple and efficient numerical method to study propagation characteristics of nonlinear optical waveguidesen
dc.typeArticleen
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
varshneysim1998.pdf65.08 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback